# SDR CA140728019

- Difficulty date: July 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,952 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 20670812067052
- Condition: Overheated
- Location: Recirc Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED, RE-CIRCULATION FANS ON HIGH DO NOT BLOW ON RIGHT SIDE. SYSTEM WAS TROUBLE SHOT AND FOUND EXCESSIVE OVERHEAT DAMAGE AT THE CONNECTOR E309. AFTER MORE INSPECTION OF THE CONNECTOR FOUND OVERHEAT DAMAGE OF WIRING ON BOTH SIDES OF CONNECTOR AND CONNECTOR WAS SHOWING OVERHEAT DAMAGE AS WELL.
